# SDR HEEA088445

- Difficulty date: July 29, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 214175421101
- Part serial: 041
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIR DATA COMPUTER FAILED 4.  STAYS ON CONSTANTLY.
